Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 217, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 13, 2007, 3:42 PM EDT for Bulloch County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2007, 3:42 PM EDT (19:42 UTC)
- Expired
- Sep 13, 2007, 4:32 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 75 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 3:55 PM EDT | TSTM WND DMG | Statesboro, GA | 3 TREES AND NUMEROUS TREE LIMBS BLOWN DOWN. DAMAGE OCCURRED ON GEORGIA AVENUE AND CHELSEA CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1115 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 131942
SVRCHS
GAC031-132045-
/O.NEW.KCHS.SV.W.0217.070913T1942Z-070913T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT THU SEP 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 445 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DENMARK...OR ABOUT 8 MILES SOUTH OF STATESBORO...MOVING NORTH AT 5
MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
DENMARK...NEVILS...
BROOKLET...
GEORGIA SOUTHERN...LEEFIELD...
STATESBORO...
HOPEULIKIT...PORTAL...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
LAT...LON 3260 8201 3264 8184 3251 8162 3226 8158
3223 8182
TIME...MOT...LOC 1942Z 179DEG 8KT 3235 8175
$$3 follow-up statements
000
WWUS52 KCHS 131954
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT THU SEP 13 2007
GAC031-132045-
/O.CON.KCHS.SV.W.0217.000000T0000Z-070913T2045Z/
BULLOCH GA-
354 PM EDT THU SEP 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR BULLOCH COUNTY...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GEORGIA SOUTHERN...OR ABOUT OVER STATESBORO...MOVING
NORTHWEST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLET...DENMARK...GEORGIA SOUTHERN...HOPEULIKIT...LEEFIELD...
NEVILS...PORTAL...REGISTER AND STATESBORO.
IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW
ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3260 8201 3264 8184 3251 8162 3226 8158
3223 8182
TIME...MOT...LOC 1954Z 151DEG 17KT 3242 8180
$$000
WWUS52 KCHS 132010
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT THU SEP 13 2007
GAC031-132045-
/O.CON.KCHS.SV.W.0217.000000T0000Z-070913T2045Z/
BULLOCH GA-
410 PM EDT THU SEP 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR BULLOCH COUNTY...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WESTCHESTER...OR ABOUT OVER STATESBORO...MOVING
NORTHWEST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLET...DENMARK...GEORGIA SOUTHERN...HOPEULIKIT...LEEFIELD...
NEVILS...PORTAL...REGISTER AND STATESBORO.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3260 8201 3264 8184 3251 8162 3226 8158
3223 8182
TIME...MOT...LOC 2010Z 151DEG 17KT 3249 8184
$$000
WWUS52 KCHS 132032
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT THU SEP 13 2007
GAC031-132042-
/O.CAN.KCHS.SV.W.0217.000000T0000Z-070913T2045Z/
BULLOCH GA-
432 PM EDT THU SEP 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY HAS BEEN
CANCELLED...
AT 429 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3260 8201 3264 8184 3251 8162 3226 8158
3223 8182
TIME...MOT...LOC 2032Z 151DEG 17KT 3258 8190
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:27 PM EDT, 15 minutes earlier.
Area forecast discussion, Sep 13, 3:27 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT THU SEP 13 2007 .SYNOPSIS... A SURFACE FRONT WILL LIFT NORTH OF THE AREA TONIGHT AND FRIDAY AS ATLANTIC HIGH PRESSURE STRENGTHENS OFF THE SOUTH CAROLINA AND GEORGIA COAST. ATLANTIC HIGH PRESSURE WILL WEAKEN SATURDAY... ALLOWING A COLD FRONT TO PUSH THROUGH THE REGION LATE SATURDAY OR SATURDAY NIGHT. STRONG HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDS FROM THE MOUTH OF THE SOUTH SANTEE RIVER WSW ACROSS ALLENDALE COUNTY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN THE MODERATELY UNSTABLE ATMOSPHERE SOUTH AND EAST OF THE FRONT. PRECIPITABLE WATERS VALUES OF 2 TO 2.25 INCHES...THETA-E RIDGING...SLOW STORM MOTIONS AND CELL MERGERS WILL BRING THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING TO THE AREA. IN ADDITION...EXCESSIVE CLOUD TO GROUND LIGHTNING WILL OCCUR AT TIMES AND EVEN A FEW STRONG WINDS GUSTS ARE POSSIBLE WITH THE LARGER STORMS. THE FRONTAL BOUNDARY WILL BEGIN TO LIFT NORTH AS A WARM FRONT TONIGHT AS ATLANTIC HIGH PRESSURE STRENGTHENS AND HUMBERTO MOVES NORTHEAST ACROSS THE LOWER MISSISSIPPI VALLEY. CONVECTION WILL DECREASE IN COVERAGE LATER THIS EVENING AND EXPECT DRY CONDITIONS OVER THE LANDMASS OVERNIGHT AS THE FOCUS FOR CONVECTION SHIFTS OFFSHORE. THERE MAY BE SOME BREAKS IN THE CLOUD COVER LATE THIS EVENING INTO THE OVERNIGHT HOURS...BUT EXPECT PATCHY FOG AND LOW STRATUS TO DEVELOP LATE TONIGHT DUE TO THE MOIST LOW LEVEL CONDITIONS AND LIGHT BOUNDARY LAYER WINDS. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... THE FRONTAL BOUNDARY AND DEEPEST MOISTURE WILL BE ACROSS NORTHERN GEORGIA AND THE UPSTATE OF SOUTH CAROLINA ON FRIDAY. DESPITE THIS...PRECIPITABLE WATER VALUES WILL STILL BE VERY HIGH ACROSS THE AREA AND LINGERING OUTFLOW BOUNDARIES AND DIFFERENTIAL HEATING BOUNDARIES COULD ALL ACT AS FOCI FOR CONVECTION. DURING THE AFTERNOON/EARLY EVENING HOURS...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH THE BEST COVERAGE OF PRECIPITATION ACROSS NORTHWEST PORTIONS OF THE FORECAST AREA...CLOSEST TO THE DEEPER MOISTURE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... DEEP MOISTURE OVER THE AREA AHEAD OF A COLD FRONT...ENHANCED BY THE REMNANTS OF HURRICANE HUMBERTO...WILL ALLOW FOR PERIODS OF SHOWERS AND TSTMS SAT. AS A RESULT...WILL BUMP POPS UP TO 50 PERCENT FOR ALL AREAS. WITH PRECIPITABLE WATER VALUES OVER 2 INCHES AND RELATIVELY WEAK STEERING FLOW...HEAVY RAINFALL WILL BE THE MAIN HAZARD. A NORTH/NORTHEAST FLOW WILL DEVELOP BEHIND THE FRONT AND PERSIST INTO THE MIDDLE OF NEXT WEEK AS A STRONG AREA OF HIGH PRES BUILDS INTO THE NERN CONUS AND RIDGES DOWN THE ERN SEABOARD. CHANCES OF RAINFALL DIMINISH SIGNIFICANTLY ONCE THIS OCCURS...ESPECIALLY ACROSS OUR INLAND SC ZONES WHERE THE LEAST MOISTURE IS EXPECTED. COASTAL AREAS...ESPECIALLY ACROSS SE GA...WILL HAVE THE BEST CHANCE OF SEEING SOME SHOWERS MUCH OF THE PERIOD DUE TO THE BETTER MOISTURE AND SFC CONVERGENCE OVER THAT AREA. TEMPS WILL BE NEAR TO EVEN SLIGHTLY ABOVE NORMAL SAT BEFORE DROPPING BELOW NORMAL SUN-WED. LOWS IN THE LOWER TO MID 60S ARE EXPECTED WELL INLAND MON-THU. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... RECENT RADAR TRENDS SHOW SHOWER AND SCATTERED THUNDERSTORM DEVELOPMENT ACROSS THE AREA. THIS MAY LEAD TO MVFR CONDITIONS THIS AFTERNOON FOR BOTH THE CHS AND SAV TERMINALS. EXPECT THE BULK OF THE ACTIVITY TO END IN THE EVENING HOURS. WINDS ARE EXPECTED TO BECOME LIGHT AND VARIABLE AT BOTH TERMINALS TONIGHT. DESPITE CLOUD COVER...A MOIST SFC SHOULD ALLOW FOR REDUCED VSBYS TO MVFR CONDITIONS...WITH THE LOWEST VSBYS EXPECTED AT THE SAV TERMINAL. SOUNDINGS ALSO SUGGEST MVFR CIGS AND FSI VALUES IN THE LOW 20S. EXPECT WINDS TO BECOME SOUTHERLY AT BOTH TERMINALS TOMORROW MORNING AND INCREASE IN SPEED AS THE PRESSURE GRADIENT TIGHTENS ALONG A FRONT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE IN THE TAF PERIOD BUT WERE NOT INTRODUCED DUE TO UNCERTAINTY IN TIME OF ARRIVAL. EXTENDED AVIATION OUTLOOK...HIGHER THAN NORMAL CHANCES OF SHRA/TSRA INTO SAT COULD PRODUCE PERIODIC MVFR/IFR CONDITIONS AT BOTH TERMINALS...WITH POTENTIAL FOR NIGHTTIME/EARLY MORNING FOG AND LOW CIGS AS WELL. VFR CONDITIONS WILL GENERALLY PREVAIL SUN THROUGH TUE. && .MARINE... ATLANTIC HIGH PRESSURE WILL CONTINUE TO INFLUENCE THE COASTAL WATERS THROUGH FRIDAY NIGHT...WITH SOUTH-SOUTHWEST WINDS SHIFTING WEST DURING THE LATE NIGHT/EARLY MORNING HOURS. WIND SPEEDS WILL GENERALLY BE 15 KT OR LESS...HIGHEST NEAR SHORE DURING THE MID- LATE AFTERNOON HOURS WITH ANY SEABREEZE DEVELOPMENT. SEAS WILL BE 3 FT OR LESS. SATURDAY THROUGH TUESDAY...A COLD FRONT IS EXPECTED TO APPROACH THE MARINE AREA SAT AND THEN PUSH THROUGH SAT NIGHT WITH HIGH PRES BUILDING IN FROM THE N. WITH A DECENT NE SURGE EXPECTED SUN-TUE...SCA CONDITIONS ARE EXPECTED FOR ALL MARINE AREAS. SEAS WILL BUILD FROM N TO S WITH THE SURGE...POSSIBLY REACHING AS HIGH AS 8 FT OVER THE OUTER GA WATERS MON AND TUE. && .TIDES/COASTAL FLOODING... A STRONG AREA OF HIGH PRES BUILDING IN FROM THE N BEGINNING SAT NIGHT AND PERSISTING INTO THE MIDDLE OF NEXT WEEK WILL ALLOW FOR A PROLONGED NE SURGE EVENT. THUS...THERE IS THE POTENTIAL FOR BEACH EROSION...COASTAL FLOODING AND AN ENHANCED CHANCE FOR RIP CURRENTS. WILL CONTINUE TO MENTION THIS THREAT IN THE HAZARDOUS WX OUTLOOK /HWO/. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JAQ/RJB/DPB
Hazardous weather outlook, Sep 13, 4:35 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 435 AM EDT THU SEP 13 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-141000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 435 AM EDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...A SURFACE FRONT WILL NEARLY STATIONARY THROUGH THE REGION TODAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL FOR PERIODS OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN...A SURFACE FRONT WILL REMAIN NEARLY STATIONARY CLOSE TO THE REGION ON FRIDAY. THIS WILL SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL FOR PERIODS OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-141000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 435 AM EDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...A SURFACE FRONT WILL NEARLY STATIONARY THROUGH THE REGION TODAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL FOR PERIODS OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN...A SURFACE FRONT WILL REMAIN NEARLY STATIONARY CLOSE TO THE REGION ON FRIDAY. THIS WILL SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE POTENTIAL FOR PERIODS OF TORRENTIAL RAINFALL AND LOCALIZED FLOODING. COASTAL FLOODING/BEACH EROSION/RIP CURRENTS...A STRONG AREA OF HIGH PRESSURE WILL BUILD FROM THE NORTH BEGINNING SATURDAY NIGHT AND PERSISTING INTO THE MIDDLE OF NEXT WEEK. THIS WILL BRING A PROLONGED PERIOD OF STRONG NORTHEAST WINDS. THUS...THERE IS THE POTENTIAL FOR HIGH SURF...BEACH EROSION...COASTAL FLOODING AND AN ENHANCED CHANCE FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 435 AM EDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS...ANY THUNDERSTORM MAY PRODUCE WIND GUSTS EXCEEDING 30 KNOTS...AND VERY HEAVY RAIN REDUCING VISIBILITY TO LESS THAN 1 NM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...ANY THUNDERSTORM MAY PRODUCE WIND GUSTS EXCEEDING 30 KNOTS...AND VERY HEAVY RAIN REDUCING VISIBILITY TO LESS THAN 1 NM ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 13, 2:13 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 213 PM EDT THU SEP 13 2007 GAZ101-116>119-131900- COASTAL BRYAN-COASTAL CHATHAM-EFFINGHAM-INLAND BRYAN-INLAND CHATHAM- 213 PM EDT THU SEP 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BRYAN COUNTY AND CHATHAM COUNTY THROUGH 300 PM EDT... AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF MELDRIM...OR ABOUT 9 MILES NORTHWEST OF RICHMOND HILL...MOVING EAST AT 5 MPH. ADDITIONAL STRONG THUNDERSTORMS WILL DEVELOP IN THE AREA THROUGH 3 PM. AREAS IN AND AROUND BLOOMINGDALE...BURROUGHS...EDEN...FORT MCALLISTER...GARDEN CITY...ISLE OF HOPE...MEINHARD...MELDRIM... MONTEITH...POOLER...PORT WENTWORTH...RICHMOND HILL...SANDFLY... SAVANNAH...VERNONBURG...WHITE BLUFF AND WINDSOR FOREST WILL BE IMPACTED THROUGH 300 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Sep 13, 2:46 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 246 PM EDT THU SEP 13 2007 GAZ115-137-138-131930- EVANS-INLAND LIBERTY-LONG- 246 PM EDT THU SEP 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...EVANS COUNTY AND LIBERTY COUNTY THROUGH 330 PM EDT... AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...GUSTY WINDS OF 35 TO 45 MPH....AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. THIS STORM WAS LOCATED NEAR WILLIE...OR ABOUT 10 MILES SOUTHWEST OF PEMBROKE...MOVING EAST AT 5 MPH. AREAS IN AND AROUND CLAXTON...MIDWAY AND WILLIE WILL BE IMPACTED THROUGH 330 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Sep 13, 2:48 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 248 PM EDT THU SEP 13 2007 SCZ047-051-131930- COASTAL JASPER-INLAND JASPER- 248 PM EDT THU SEP 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 330 PM EDT... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH...VERY HEAVY RAIN IN EXCESS OF 2 INCHES...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 6 MILES SOUTH OF LEVY...OR ABOUT OVER SAVANNAH...MOVING NORTH AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
Special weather statement, Sep 13, 3:04 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 304 PM EDT THU SEP 13 2007 GAZ100-101-116-131945- BULLOCH-EFFINGHAM-INLAND BRYAN- 304 PM EDT THU SEP 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BULLOCH COUNTY AND BRYAN COUNTY THROUGH 345 PM EDT... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BLANDFORD TO GROVELAND...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF SPRINGFIELD TO 9 MILES NORTHWEST OF PEMBROKE...MOVING NORTHEAST AT 5 MPH. AREAS IN AND AROUND BLITCHTON...BROOKLET...DENMARK...GROVELAND... GUYTON...MARLOW...NEVILS...PEMBROKE...PINEORA...RINCON... SPRINGFIELD...STILLWELL AND STILSON WILL BE IMPACTED THROUGH 345 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH HOURLY RAINFALL RATES AROUND 2 INCHES...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Sep 13, 3:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
316 PM EDT THU SEP 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLOOD SAVANNAH 32.08N 81.10W
09/13/2007 CHATHAM GA LAW ENFORCEMENT
HIGH WATER ON DELANO STREET...WINBURN STREET...HASTINGS
STREET...CORNWALL STREET...INTERSECTION OF GWYNNETT AND
STILES STREETS.
&&Special weather statement, Sep 13, 3:20 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 320 PM EDT THU SEP 13 2007 GAZ116-117-138-139-132000- COASTAL BRYAN-COASTAL LIBERTY-INLAND BRYAN-INLAND LIBERTY- 320 PM EDT THU SEP 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND LIBERTY COUNTY THROUGH 400 PM EDT... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR SUNBURY...OR ABOUT 12 MILES SOUTH OF RICHMOND HILL...MOVING NORTHEAST AT 5 MPH. AREAS IN AND AROUND BELFAST...FORT MCALLISTER...HALFMOON LANDING... KELLER AND SUNBURY WILL BE IMPACTED THROUGH 400 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH RAINFALL RATES UP TO 2 INCHES PER HOUR...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:25 PM EDT | Areal Flood Advisory | CHS | Chatham | 2 hr |
| Sep 13, 2:59 PM EDT | Flash Flood Warning | CHS | Chatham | 2 hr |
| Sep 13, 4:46 PM EDT | Areal Flood Advisory | CHS | Liberty, Long, McIntosh | 119 min |
| Sep 13, 5:14 PM EDT | Areal Flood Advisory | CHS | Jenkins, Screven | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.